zbMATH — the first resource for mathematics

Some remarks on conditional distributions for point processes. (English) Zbl 0712.60055
Let N be a point process on a Polish space E, and let \(C'\) be the compound Campbell measure of N. For A a subset of E, let \(N_ A()=N(\cdot \cap A)\) denote the restriction of N to A. Using a standard representation of certain conditional distributions, the author obtains several theorems concerning distributions of point processes. These include a consistency theorem for conditional distributions \(P\{\) \(N\in (\cdot) | N_{B\cup C}\}\), where B and C are bounded sets, an expression for conditional probabilities \(P\{N_ a\in (\cdot) | N_{B^ c}\}\) in terms of the Gibbs measure of N and some properties of thinned point processes and Cox processes.
The results are very similar to those in O. Kallenberg, Random measures. 3 rd ed. (1983; Zbl 0544.60053)].
Reviewer: A.F.Karr

60G55 Point processes (e.g., Poisson, Cox, Hawkes processes)
Full Text: DOI
[1] Georgii, H.O., Canonical Gibbs measures, () · Zbl 0409.60094
[2] Georgii, H.O., Equilibria for particle motions: conditionally balanced point random fields, () · Zbl 0495.60054
[3] Kallenberg, O., Random measures, (1983), Akademie-Verlag Berlin · Zbl 0288.60053
[4] Kallianpur, G.; Striebel, C., Estimation or stochastic systems: arbitrary system processes with additive white noise observation errors white noise observation errors, Ann. math. statist., 39, 785-801, (1968) · Zbl 0174.22102
[5] Karr, A.F., State estimation for Cox processes with unknown probability law, Stochastic process. appl., 20, 115-131, (1985) · Zbl 0578.60049
[6] Karr, A.F., Point processes and their statistical inference, (1986), Dekker New York and Basel · Zbl 0601.62120
[7] Matthes, K.; Kerstan, J.; Mecke, J., Infinitely divisible point processes, (1978), Wiley New York · Zbl 0383.60001
[8] Matthes, K.; Warmuth, W.; Mecke, J., Bemerkungen zu einer arbeit von nguyen xuan xanh und Hans zessin, Math. nachr., 88, 117-127, (1979) · Zbl 0417.60062
[9] Mecke, J., Stationäre zufällige maβe auf lokalkompakten abelschen gruppen, Z. wahrsch. verw. gebiete, 9, 36-58, (1967) · Zbl 0164.46601
[10] Nguyen, X.X.; Zessin, H., Integral and differential characterizations of the Gibbs process, Math. nachr., 88, 105-115, (1979) · Zbl 0444.60040
[11] Papangelou, F., The conditional intensity of general point processes and an application to line processes, Z. wahrsch. verw. gebiete, 28, 207-226, (1974) · Zbl 0265.60047
[12] Preston, C., Random fields, () · Zbl 0357.60052
[13] Ryll-Nardzewski, C., Remarks on processes of calls, (), 455-465
[14] Wakolbinger, A.; Eder, G., A condition ∑^{c}λ for point processes, Math. nachr., 116, 209-232, (1984) · Zbl 0583.60043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.